Health knowledge made personal
Join this community!
› Share page:

i stopped taking my pill last monday and have been of it for a week. i had my period on the monday and finished on thursday but


Posted by beccababy_ox

i have never really took the pill on time as i forget. i stopped taking it last monday after my week of, had my period from the pill finished now have tummy pains and brown spotting 3 days after period
 
Answers (1)
Sort by: Newest first | Oldest first

brown blood indicates old blood- meaning that it is left over from your period probably.   The body is resolving itself.

 

Things may take time to adjust coming off of the pill...especially if you took it irregularly.  It messes with your hormoness. 

 

 

NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: